Bounding and Dominating Number of Families of Functions on ω

Mathematical Logic Quarterly 40 (2):207-223 (1994)
  Copy   BIBTEX

Abstract

We pursue the study of families of functions on the natural numbers, with emphasis here on the bounded families. The situation being more complicated than the unbounded case, we attack the problem by classifying the families according to their bounding and dominating numbers, the traditional scheme for gaps. Many open questions remain

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,509

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Adjoining Dominating Functions.James E. Baumgartner & Peter Dordal - 1985 - Journal of Symbolic Logic 50 (1):94-101.
Mob Families and Mad Families.Jörg Brendle - 1998 - Archive for Mathematical Logic 37 (3):183-197.
Combinatorics for the Dominating and Unsplitting Numbers.Jason Aubrey - 2004 - Journal of Symbolic Logic 69 (2):482-498.
An Inner Model for Global Domination.Sy-David Friedman & Katherine Thompson - 2009 - Journal of Symbolic Logic 74 (1):251-264.
On General Boundedness and Dominating Cardinals.J. Donald Monk - 2004 - Notre Dame Journal of Formal Logic 45 (3):129-146.
Adding Dominating Reals with Ωω Bounding Posets.Janusz Pawlikowski - 1992 - Journal of Symbolic Logic 57 (2):540 - 547.
The Rudin-Blass Ordering of Ultrafilters.Claude Laflamme & Jian-Ping Zhu - 1998 - Journal of Symbolic Logic 63 (2):584-592.
Some Remarks on Category of the Real Line.Kyriakos Keremedis - 1999 - Archive for Mathematical Logic 38 (3):153-162.
Bounding Prime Models.Barbara F. Csima, Denis R. Hirschfeldt, Julia F. Knight & Robert I. Soare - 2004 - Journal of Symbolic Logic 69 (4):1117 - 1142.

Analytics

Added to PP
2013-12-01

Downloads
10 (#881,705)

6 months
1 (#417,896)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Unbounded and Dominating Reals in Hechler Extensions.Justin Palumbo - 2013 - Journal of Symbolic Logic 78 (1):275-289.

Add more citations

References found in this work

Proper Forcing.Saharon Shelah - 1985 - Journal of Symbolic Logic 50 (1):237-239.

Add more references